Jump to ContentJump to Main Navigation
Show Summary Details
More options …


International mathematical journal of analysis and its applications

CiteScore 2018: 0.72

SCImago Journal Rank (SJR) 2018: 0.363
Source Normalized Impact per Paper (SNIP) 2018: 0.530

Mathematical Citation Quotient (MCQ) 2018: 0.36

See all formats and pricing
More options …
Volume 20, Issue 1



Jeffrey A. Osikiewicz

About the article

Published in Print: 2000-03-01

Citation Information: Analysis, Volume 20, Issue 1, Pages 35–44, ISSN (Online) 2196-6753, ISSN (Print) 0174-4747, DOI: https://doi.org/10.1524/anly.2000.20.1.35.

Export Citation

© 2014 Oldenbourg Wissenschaftsverlag GmbH, Rosenheimer Str. 145, 81671 München.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

B. B. Jena, Lakshmi Narayan Mishra, S. K. Paikray, and U. K. Misra
Boletim da Sociedade Paranaense de Matemática, 2019, Volume 38, Number 6, Page 141
Ahmet Hamdi Avsar and Yunus Emre Yildirir
Novi Sad Journal of Mathematics, 2018, Volume Accepted
S Sonker and A Munjal
IOP Conference Series: Materials Science and Engineering, 2018, Volume 331, Page 012007
I. Dağadur
Ukrainian Mathematical Journal, 2012, Volume 64, Number 7, Page 1036
LiXin Cheng, GuoChen Lin, YongYi Lan, and Hui Liu
Science in China Series A: Mathematics, 2008, Volume 51, Number 12, Page 2285

Comments (0)

Please log in or register to comment.
Log in